# SDR 07FDEA05115

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,477 hours, 27,798 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Valve
- Part number: 9788422
- Part serial: 484C
- Condition: Cracked
- Location: Fan Air
- Part time: 9,494 hours, 5,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO CRUISE ALTITUDE, ECAM PRESENTED AN ADVISORY PAGE FOR NR 1 ENG NAC TEMP AT 200.  SELECTED NR 1 BLEED VALVE OFF AND REDUCED POWER ON NR 1 WITH NO CHANGE IN NR 1 NAC TEMP.  AFTER THROTTLE WAS REDUCED TO ALMOST IDLE SETTING, NR 1 NAC TEMP FELL TO 190  DEGREES.  THROTTLE REMAINED AT IDLE UNTIL SHORT  FINAL APPROACH.  DURING DESCENT WITH NR 1 AT IDLE, ADVISORY INDICATION WENT AWAY AFTER 10-15 MINUTES OPEN ENGINE AND INSPECTED DUCTS, VALVES, CLAMPS ETC.  FOUND A SMALL CRACK ON FAN AIR VALVE, FOUND A COUPLE OF SENSE LINES TO BE BAD.  REMOVED AND REPLACED FAN AIR VALVE, REMOVED AND REPLACED SENSE LINES AND NACELLE TEMP SENSOR.  OPS CHECK NORMAL  A/C OK FOR SERVICE.
